Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On optimal alternating direction parameters for singular matrices


Authors: R. B. Kellogg and J. Spanier
Journal: Math. Comp. 19 (1965), 448-452
MSC: Primary 65.66
DOI: https://doi.org/10.1090/S0025-5718-1965-0184442-5
MathSciNet review: 0184442
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, R. S. Varga & D. Young, Alternating Direction Implicit Methods, Advances in Computers, Vol. 3, Academic Press, New York, 1962. MR 0168131 (29:5395)
  • [2] C. de Boor & J. R. Rice, ``Chebyshev approximation by a $ \Pi (x - {r_i})/(x + {s_i})$ and application to ADI iteration,'' J. Soc. Indust. Appl. Math., v. 11, 1963, pp. 159-169. MR 28 #466. MR 0161461 (28:4666)
  • [3] J. Douglas, ``Alternating direction methods for three space variables,'' Numer. Math., v. 4, 1962, pp. 41-63. MR 24 #B2122. MR 0136083 (24:B2122)
  • [4] J. Douglas & C. Pearcy, ``On convergence of alternating direction procedures in the presence of singular operators,'' Numer. Math., v, 5, 1963, pp. 175-184. MR 27 #4384. MR 0154436 (27:4384)
  • [5] W. H. Guilinger & R. B. Kellogg, ``Eigenvalue lower bounds,'' submitted to the Bettis Technical Review.
  • [6] D. W. Peaceman & H. H. Rachford, Jr., ``The numerical solution of parabolic and elliptic differential equations,'' J. Soc. Indust. Appl. Math., v. 3, 1955, pp. 28-41. MR 17, 196. MR 0071874 (17:196d)
  • [7] R. B. Smith & J. Spanier, HOT-1: A Two Dimensional Steady-State Heat Conduction Program for the Philco-2000, WAPD-TM-465, Bettis Atomic Power Laboratory, Pittsburgh, Pa., 1964.
  • [8] J. Spanier & W. H. Guilinger, ``Matrix conditioning for alternating direction methods,'' Bettis Technical Review, WAPD-BT-29, 1963, pp. 69-79.
  • [9] R. S. Varga, Matrix Iterative Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 28 #1725. MR 0158502 (28:1725)
  • [10] E. L. Wachspress, ``Optimum alternating-direction-implicit iteration parameters for a model problem,'' J. Soc. Indust. Appl. Math., v. 10, 1962, pp. 339-350. MR 27 #921. MR 0150935 (27:921)
  • [11] E. L. Wachspress, ``Extended application of alternating direction implicit iteration model problem theory,'' J. Soc. Indust. Appl. Math., v. 11, 1963, pp. 994-1016. MR 0169373 (29:6623)
  • [12] E. L. Wachspress & G. J. Habetler, ``An alternating direction implicit iteration technique,'' J. Soc. Indust. Appl. Math., v. 8, 1960, pp. 403-424. MR 22 #5132. MR 0114308 (22:5132)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0184442-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society